Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence theorems for matroid designs


Author: H. Peyton Young
Journal: Trans. Amer. Math. Soc. 183 (1973), 1-35
MSC: Primary 05B30
DOI: https://doi.org/10.1090/S0002-9947-1973-0406834-X
MathSciNet review: 0406834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study is made of matroids in which the hyperplanes have equal cardinality. Fundamental constructions of such matroids are exhibited, and existence theorems are proved for large parametric classes of them.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B30

Retrieve articles in all journals with MSC: 05B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0406834-X
Keywords: Matroid, block design, finite projective and affine geometries
Article copyright: © Copyright 1973 American Mathematical Society